Maximal algebras of continuous functions

K. Hoffman Massachusetts Institute of Technology, Massachusets, USA I. M. Singer Massachusetts Institute of Technology, Massachusets, USA

TBD mathscidoc:1701.331195

Acta Mathematica, 103, (3), 217-241, 1959.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:54 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 41 ]
@inproceedings{k.1959maximal,
  title={Maximal algebras of continuous functions},
  author={K. Hoffman, and I. M. Singer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203154482027904},
  booktitle={Acta Mathematica},
  volume={103},
  number={3},
  pages={217-241},
  year={1959},
}
K. Hoffman, and I. M. Singer. Maximal algebras of continuous functions. 1959. Vol. 103. In Acta Mathematica. pp.217-241. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203154482027904.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved